Translator Disclaimer
2014 Normal log canonical del Pezzo surfaces of rank one with unique singular points
Hideo Kojima
Nihonkai Math. J. 25(2): 105-118 (2014).

Abstract

Normal del Pezzo surfaces of rank one with only rational log canonical singularities are studied. We classify such surfaces with unique singular points. Moreover, by using the classification result and the results in [11], we study the fundamental groups of their smooth parts.

Citation

Download Citation

Hideo Kojima. "Normal log canonical del Pezzo surfaces of rank one with unique singular points." Nihonkai Math. J. 25 (2) 105 - 118, 2014.

Information

Published: 2014
First available in Project Euclid: 26 March 2015

zbMATH: 1378.14035
MathSciNet: MR3326630

Subjects:
Primary: 14J26
Secondary: 14J17

Rights: Copyright © 2014 Niigata University, Department of Mathematics

JOURNAL ARTICLE
14 PAGES


SHARE
Vol.25 • No. 2 • 2014
Back to Top